O jednoj formuli iz teorije redova
Matematički vesnik, Tome 2 (1950) no. 1-2, p. 69
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
40A05
@article{MV_1950_2_1-2_a6,
author = {K. Milo\v{s}evi\'c},
title = {O jednoj formuli iz teorije redova},
journal = {Matemati\v{c}ki vesnik},
pages = {69 },
year = {1950},
volume = {2},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MV_1950_2_1-2_a6/}
}
K. Milošević. O jednoj formuli iz teorije redova. Matematički vesnik, Tome 2 (1950) no. 1-2, p. 69 . http://geodesic.mathdoc.fr/item/MV_1950_2_1-2_a6/